# SDR LR7A2023010403256

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 41,308 hours, 26,937 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: LS376771
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER SB 382-57-82 , FOUND MULTIPLE DEFECTS IN LH OUTER WING LOWER PANEL  ATTACH HOLES WITH MULTIPLE CRACKS.   REPAIRED IAW LAC MEA 382-57-22-086.
